# SDR UIEA2020031200434

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,684 hours, 17,454 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 397C
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENG START VALVE STUCK IN THE OPEN POSITION.( REMOVED AND REPLACED START VALVE IAW AMM 80-11-02. OPS CHECKS GOOD IAW AMM 71-00-00. PERFORMED 3 SUCCESSFUL STARTS OF THE LH ENGINE IAW AMM 71-00-00. )
